Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin and chest pains? Cydnie

Posted by Phillipa on November 4, 2010, at 12:16:43

In reply to Wellbutrin and chest pains?, posted by Cydnie on November 4, 2010, at 11:40:23

Cyndie although depression can cause physical pain, first does you pdoc know? Did you let you regular doc know? I ask as don't know your age not that you have to be old but women experience heart problems different then men and sometimes into the back. Right side cardiac, left side more toward shoulder gall bladder. So you like what it does other than pain. Just to be on the safe side check with the doc.Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:968367
URL: http://www.dr-bob.org/babble/20101030/msgs/968376.html